# SDR SWAA2020060185514

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 10,384 hours, 4,611 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE AFT FLASHLIGHT DOES NOT TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW MM 25-64-00.  OPS CHECK GOOD.
